English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49103/83224 (59%)
Visitors : 7026983      Online Users : 86
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20721


    Title: Testing goodness-of-fit of a logistic regression model with case–control data
    Authors: Cheng, K. F.;Chen, Li-ching
    Contributors: 淡江大學統計學系
    Keywords: Asymptotic distribution;Asymptotic power;Case–control data;Goodness of fit;Logistic regression
    Date: 2004-09-01
    Issue Date: 2009-11-30 12:57:42 (UTC+8)
    Publisher: Elsevier
    Relation: Journal of Statistical Planning and Inference 124(2), pp.409-422
    DOI: 10.1016/S0378-3758(03)00207-6
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML21View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback